CSpace
三阶半线性中立型分布时滞微分方程的振动性
仉志余1; 王晓霞1; 俞元洪2
2015
Source Publication应用数学学报
ISSN0254-3079
Volume38Issue:3Pages:450
Abstract本文研究三阶半线性中立型分布时滞微分方程的振动性质.我们同时考虑了正则和非正则两种情况,利用广义Riccati变换和积分平均技巧,建立了在两种情况下保证方程的每一个解振动或者收敛到零的若干新的充分条件,所得定理推广和改进了最近文献中的若干结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47181
Collection中国科学院数学与系统科学研究院
Affiliation1.太原工业学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
仉志余,王晓霞,俞元洪. 三阶半线性中立型分布时滞微分方程的振动性[J]. 应用数学学报,2015,38(3):450.
APA 仉志余,王晓霞,&俞元洪.(2015).三阶半线性中立型分布时滞微分方程的振动性.应用数学学报,38(3),450.
MLA 仉志余,et al."三阶半线性中立型分布时滞微分方程的振动性".应用数学学报 38.3(2015):450.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[仉志余]'s Articles
[王晓霞]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[仉志余]'s Articles
[王晓霞]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[仉志余]'s Articles
[王晓霞]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.